Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Causes of allergic dermatitis - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Asthma and Allergy
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   I have been having hives for three days now. They are patchy but symetrical (like they'll be on either side of my neck, on both arms, on both shins, etc). I have been prescribed 5 days worth of Prednisone, and have been taking Zyrtec and Benadryl as well. About three hours after taking the medication the hives fade or go away complete, but show up again in the morning. I have not eaten any new foods, have not switched shampoos or laudrey detergents and have not taken any new medication. I do not have a fever or any other symptoms of illness. The only other oddity is that I just got my period, but my last one ended just 13 days ago. What's going on?
Doctor :   Hi
Doctor :   I'm Dr XXX
User :   Hello
Doctor :   Let me read your query
Doctor :   Please give your Age, Gender, Location, Occupation, Marital status, Height, Weight and Waist circumference
User :   I'm 20, female, XXX, am a XXX, am single, I'm 5'1", 112 lbs, and have a 26 1/4 inch waist
Doctor :   Ok
Doctor :   Since when are you having these symptoms?
User :   Three days
Doctor :   Ok
Doctor :   Did you wear any new cloths ?
User :   No
Doctor :   OK
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor